# SDR DALA2018071204450

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 71,845 hours, 53,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT SIGN INOP DURING LIGHT CKS AT ROW 24 BOTH SIDES. R&R BATTERY PACK AT ROW 24 IAW MM 33-53. EXIT SIGNS LIGHT CKS NORM. OK FOR SVC.
